# SDR USAA001114

- Difficulty date: August 1, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Window Belt
- Part time: 37,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .5 INCH, AFT UPPER CORNER WINDOW CUTOUT.  INSTALLED DOBLER PER EA 67657.  (M)
